Time-averaging under fast periodic forcing of parabolic partial differential equations: exponential estimates

Research output: Contribution to journalArticle

  • 23 Citations
LanguageEnglish
Pages133-180
Number of pages48
JournalJournal of Differential Equations
Volume174
Issue number1
DOIs
StatusPublished - 20 Jul 2001

Cite this

@article{f210190528d4416d8662d4e2b01320d3,
title = "Time-averaging under fast periodic forcing of parabolic partial differential equations: exponential estimates",
author = "Karsten Matthies",
year = "2001",
month = "7",
day = "20",
doi = "10.1006/jdeq.2000.3934",
language = "English",
volume = "174",
pages = "133--180",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press",
number = "1",

}

TY - JOUR

T1 - Time-averaging under fast periodic forcing of parabolic partial differential equations: exponential estimates

AU - Matthies,Karsten

PY - 2001/7/20

Y1 - 2001/7/20

UR - http://dx.doi.org/10.1006/jdeq.2000.3934

U2 - 10.1006/jdeq.2000.3934

DO - 10.1006/jdeq.2000.3934

M3 - Article

VL - 174

SP - 133

EP - 180

JO - Journal of Differential Equations

T2 - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -